# SDR 99UAL900131

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Engine: Iae V2522A5
- System (JASC): 2211 · Autopilot Computer
- Part: Fmgc
- Part number: B546CCM0103
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT DISENGAGED ON APPROACH ALONG WITH THE MAP NOT AVAIL FLAG ON THE CAPTAIN SIDE NAV DISPLAY. PFR SHOWS FAILURE MESSAGES FMGC2 AND FAC2. *S/D*  THE POSTFLIGHT REPORT IDENTIFIED THE FLIGHT MANAGEMENT AND GUIDANCE COMPUTER (FMGC) NR 2 AND FLIGHT AUGMENTATION COMPUTER (FAC) NR 2 AS THE POSSIBLE FAULTS.  THE FMGC 1 AND 2 WERE RERACKED AND SWAPPED BETWEEN POSITIONS.  NO FURTHER FAILURES HAVE OCCURED.  THIS MAY BE RELATED TO THE SOFTWARE ANOMALIES IDENTIFIED BY SEXTANT, AIRBUS AND AD 97-21-10.  AIRBUS HAS BEEN NOTIFIED OF THIS EVENT.  ADDITIONALLY COA 403350/1 HAS BEEN GENERATED TO TERMINATE AD 97-21-10.
